# SDR DALA2015021901468

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED DUST COVER ON BEARING OF ANTI-FLOAT TAB ROD AT RT ELEVATOR.  DAMAGED PUSHROD OF ANTI-FLOAT TAB WAS REPLACED FOR A SERVICEABLE ONE IAW AMM 27-30-14.
